Universal embeddings of $l^1(α)$ into the space of continuous functions on a product space
Colloquium Mathematicum, Tome 57 (1989) no. 2, pp. 255-264
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
N. Kalamidas 1 ; Th. Zachariades 1
@article{10_4064_cm_57_2_255_264,
author = {N. Kalamidas and Th. Zachariades},
title = {Universal embeddings of $l^1(\ensuremath{\alpha})$ into the space of continuous functions on a product space},
journal = {Colloquium Mathematicum},
pages = {255--264},
year = {1989},
volume = {57},
number = {2},
doi = {10.4064/cm-57-2-255-264},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-57-2-255-264/}
}
TY - JOUR AU - N. Kalamidas AU - Th. Zachariades TI - Universal embeddings of $l^1(α)$ into the space of continuous functions on a product space JO - Colloquium Mathematicum PY - 1989 SP - 255 EP - 264 VL - 57 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-57-2-255-264/ DO - 10.4064/cm-57-2-255-264 LA - en ID - 10_4064_cm_57_2_255_264 ER -
%0 Journal Article %A N. Kalamidas %A Th. Zachariades %T Universal embeddings of $l^1(α)$ into the space of continuous functions on a product space %J Colloquium Mathematicum %D 1989 %P 255-264 %V 57 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-57-2-255-264/ %R 10.4064/cm-57-2-255-264 %G en %F 10_4064_cm_57_2_255_264
N. Kalamidas; Th. Zachariades. Universal embeddings of $l^1(α)$ into the space of continuous functions on a product space. Colloquium Mathematicum, Tome 57 (1989) no. 2, pp. 255-264. doi: 10.4064/cm-57-2-255-264
Cité par Sources :